# SDR COMA0660168

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,696 hours, 21,783 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0670B
- Condition: Faulty
- Location: T/E Flap
- Part time: 6,071 hours, 5,117 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5313 - DURING LANDING AT BWI RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
